# SDR CALA2013111892988

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,997 hours, 10,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, SEAT EMERGENCY EXIT LIGHT AT 35 LT INOPERATIVE.  REPLACED SEAT EMERGENCY EXIT LIGHT AT SEAT 35LT, OPERATIONS CHECKED OKAY.
